Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Analysis of convergence of the $ T$-transformation for power series


Author: Avram Sidi
Journal: Math. Comp. 35 (1980), 833-850
MSC: Primary 41A60; Secondary 40A05, 40A25, 41A25
MathSciNet review: 572860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently the present author has given some convergence theorems of general nature for Levin's nonlinear sequence transformations. In this work these theorems are extended and sharpened to cover the case of power series, both inside and on their circle of convergence. It is shown that one of the two limiting processes considered in the previous work can be used for analytic continuation and a realistic estimate of its rate of convergence is given. Three illustrative examples are also appended.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A60, 40A05, 40A25, 41A25

Retrieve articles in all journals with MSC: 41A60, 40A05, 40A25, 41A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0572860-0
PII: S 0025-5718(1980)0572860-0
Article copyright: © Copyright 1980 American Mathematical Society